STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER54E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Catalog Number |
702-04-54E |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
02/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding malposition involving a trident shell was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported that the patient's right hip was revised due to multiple dislocations of the head from the liner.The head, liner, and shell were revised to a new head, mdm metal liner, adm/ mdm poly insert, and multi-hole shell.The shell was revised for better positioning (there are no allegations that the revised shell was malpositioned, but the surgeon wanted to adjust the version given the nature of revision).